# SDR SA02024

- Difficulty date: April 3, 2008
- Submitted: April 3, 2008
- Operation: Air carrier
- Aircraft: N722US
- Make and model: Airbus A319-112
- Aircraft serial: 1097
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070003001
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PIT - FLIGHT ATTENDANT AFT LEFT JUMPSEAT LOWER FLASHLIGHT NOT BLINKING.  MAINTENANCE REPLACED THE FLASHLIGHT.
